GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Back to Search Results |
| Model Number |
FGS-0391 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
Radiation Exposure, Unintended (3164)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device was retained for six months already and would not be retrieved by double balloon and they do not want a surgery and they were getting twice yearly x-ray to monitor.